Per citar aquest document:
Associative and Lie algebras of quotients
Perera Domènech, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Siles Molina, Mercedes (Universidad de Málaga. Departamento de Álgebra, Geometría y Topología)

Data: 2008
Resum: In this paper we examine how the notion of algebra of quotients for Lie algebras ties up with the corresponding well-known concept in the associative case. Specifically, we completely characterize when a Lie algebra Q is an algebra of quotients of a Lie algebra L in terms of the associative algebras generated by the adjoint operators of L and Q respectively. In a converse direction, we also provide with new examples of algebras of quotients of Lie algebras and these come from associative algebras of quotients. In the course of our analysis, we make use of the notions of density and multiplicative semiprimeness to link our results with the maximal symmetric ring of quotients.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Lie algebra ; Algebra of quotients ; Multiplicative semiprime algebra ; Dense extension
Publicat a: Publicacions Matemàtiques, V. 52 n. 1 (2008) p. 129-149, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_52108_06
DOI: 10.5565/74467

21 p, 221.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-12-04, darrera modificació el 2017-05-24

   Favorit i Compartir